# SDR SWIA202053311

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND LOWER SILL HAS CORROSION, MARKED.  C-CHECK RO 10/13/2020.  SERVICE DOOR LOWER SILL FOUND TO BE OUT OF LIMITS, REF CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS.   REMOVED AND REPLACED WITH NEW SERVICE DOOR LOWER SILL, REF CRJ200 SRM AND BOMBARDIER DWG.
